Journal of Cryptologic Research
 
引用检索 快速检索 DOI 高级检索
密码学报  2017, Vol. 4 Issue (2): 133-150    DOI: 10.13868/j.cnki.jcr.000169
  学术论文 本期目录 | 过刊浏览 | 高级检索 |
整数剩余类环上的截位序列还原研究
杨建斌,  朱宣勇
信息工程大学 数学工程与先进计算国家重点实验室, 郑州 450001
Reconstructing Truncated Sequences Derived from Primitive Sequences over Integer Residue Rings
YANG Jian-Bin, ZHU Xuan-Yong
State Key Laboratory of Mathematical Engineering and Advanced Computing, Information Engineering University, Zhengzhou 450001, China
版权所有 © 密码学报
技术支持: 北京玛格泰克科技发展有限公司